Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 16, 2015, 9:21 PM MDT for El Paso County, Colorado. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2015, 9:21 PM MDT (03:21 UTC)
- Expired
- Jun 16, 2015, 10:45 PM MDT
- In force
- 84 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 35 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 3.4 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 2903 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
099 WWUS85 KPUB 170321 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT TUE JUN 16 2015 COZ084-085-170445- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 921 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL 1045 PM MDT... AT 919 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRUCKTON...RUSH...ELLICOTT...SCHRIEVER AFB AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3859 10405 3873 10459 3896 10454 3896 10405 TIME...MOT...LOC 0319Z 295DEG 20KT 3884 10447 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 16, 3:23 PM MDT, 5 hours 58 minutes earlier.
Area forecast discussion, Jun 16, 3:23 PM MDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 323 PM MDT TUE JUN 16 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 320 PM MDT TUE JUN 16 2015 ...MORE STORMS EXPECTED THIS EVENING AND AGAIN ON WEDNESDAY... MAIN CONCERN TONIGHT IS THE POTENTIAL FOR MORE STRONG STORMS TO DEVELOP OVER THE I-25 CORRIDOR. CURRENTLY...MODELS HAVE DONE A REASONABLE JOB DEPICTING THE HEAVIEST STORM ACTIVITY OVER LAS ANIMAS COUNTY AND SRN ZONES. NOT A LOT OF CONFIDENCE IN THE HI RES SOLUTIONS FOR THIS EVENING THOUGH...GIVEN POOR RUN-TO-RUN CONSISTENCY AND DIFFERENCES BETWN THE MODELS. THE HRRR...FOR EXAMPLE...HAS ANOTHER ROUND OF HEAVY CONVECTION MOVING THROUGH EL PASO AND PUEBLO COUNTIES LATE THIS EVENING...WHILE THE WRF AND OTHER RUNS ARE DRY. THERE IS PLENTY OF AVAILABLE MOISTURE OVER THE AREA...AND THERE IS AT LEAST SOME SIGN OF A TRAILING SHORT WAVE ON SATELLITE IMAGERY...MOVING INTO ERN UT AND WY AT THIS TIME. SO...SUSPECT THAT WE WILL CONTINUE TO SEE WAVES OF SCT CONVECTION THROUGH THIS EVE...ALONG WITH THE THREAT OF HEAVY RAIN. AFTER 06Z...SHOULD SEE THINGS QUIET DOWN. TOMORROW...ANOTHER ROUND OF STORMS IS EXPECTED...BUT IT SHOULD BE A BIT LATER IN THE AFTERNOON. WRN SECTIONS WILL LIKELY ONLY SEE ISOLD ACTIVITY AS DRY AIR BEGINS TO MOVE IN FROM THE W AND SW WED AFTERNOON. BULK SHEARS WILL BE RUNNING 30-40 KTS...AND CAPE AT 1500-2500 J/KG OVER THE PLAINS...SO SVR WX WILL BE A THREAT TOMORROW...PARTICULARLY OVER THE PALMER DVD AND FAR SERN PLAINS WHERE THESE VALUES WILL BE GREATEST. IN FACT...CAPE IN THESE AREAS IS HIGH ENOUGH THAT VERY LARGE HAIL COULD BE A CONCERN DEPENDING ON THE CONVECTIVE MODE WED AFTERNOON AND EARLY EVE. OTHER DILEMMA FOR TOMORROW WILL BE THE TEMPS. SO FAR TODAY...KPUB HAS NOT GOT OUT OF THE LOWER 80S...WHILE GUIDANCE WAS IN THE LOW 90S FOR TODAY. SO...NOT EXPECTING US TO GET INTO THE 90S TOMORROW EITHER. UPPER 80S MAY EVEN BE GENEROUS FOR THE LOWER ARKANSAS VALLEY. UNTIL WE DRY OUT LATE IN THE WEEK AND THIS WEEKEND...GOING BELOW GUIDANCE BY AT LEAST 5 DEGREES SEEMS THE BEST BET. ROSE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 320 PM MDT TUE JUN 16 2015 WED NIGHT A WEAK DISTURBANCE IS FORECAST TO MOVE ACRS THE AREA IN THE NWRLY FLOW ALOFT...SPREADING SHOWERS AND TSTMS FROM THE MTN AREAS...ACRS THE SERN PLAINS. BY LATE NIGHT THE DISTURBANCE WL EXIT THE STATE AND MOST...IF NOT ALL THE PCPN SHOULD END ACRS THE FORECAST AREA. THU AN UPR RIDGE WL BE OVR THE AREA AND ALTHOUGH IT SHOULD BE A LITTLE DRIER...THERE WL PROBABLY STILL BE SOME ISOLD TO SCT PCPN CHANCES OVR THE AREA. THE REMNANTS OF TROPICAL STORM BILL ARE FORECAST TO MOVE INTO ERN OK ON THU. THE GFS HAS SERLY LOW LEVEL FLOW INTO SERN CO ON THU AND BRINGS WIDESPREAD PCPN THU NIGHT. ON THE OTHER HAND...THE NAM ONLY HAS SOME ISOLD PCPN OVR THE SERN PLAINS THU EVENING AND THEN DRY WX FOR THE LATE NIGHT HOURS. THE ECMWF IS ALSO MORE MOIST THAN THE NAM. FOR NOW...WL JUST KEEP SOME ISOLD POPS OVR THE ERN PLAINS TO MATCH SURROUNDING FORECAST OFFICE AREAS...BUT THIS MAY NEED TO BE ADJUSTED DEPENDING ON THE TRACK OF THE REMNANTS OF BILL. H7 TEMPS OVR THE AREA THU AFTERNOON SHOULD RANGE FROM ABOUT 12C-19C WITH HIGH TEMPS IN THE 80S TO LOWER 90S ACRS THE SERN PLAINS...WITH MOSTLY 80S IN THE HIGH VALLEYS. THIS WL RESULT IN CONTINUED HIGH ELEVATION SNOW MELT. ON FRI THE UPR RIDGE CENTER IS EXPECTED TO BE OVR SRN CA WITH FAIRLY LIGHT W TO NWRLY FLOW ALOFT...AND SOUTH TO SW FLOW LOW LEVEL FLOW OVR THE SERN PLAINS. BOTH THE GFS AND NAM ARE QUITE DRY OVR THE FORECAST AREA FOR FRI...WITH THE ECMWF HAVING A SLIGHTLY BETTER CHANCE FOR SOME PCPN. WL KEEP THE MENTION OF SOME ISOLD POP OVR SOME OF THE MTNS...BUT WL GO WITH DRY CONDITIONS ELSEWHERE. H7 TEMPS ACRS THE AREA ON FRI ARE EXPECTED TO RANGE FROM ABOUT 16C- 20C...SLIGHTLY WARMER THAN ON THU. HIGH TEMPS WL MOSTLY BE IN THE 90S ACRS THE SERN PLAINS...WITH 80S IN THE HIGH VALLEYS. SAT...A SHORTWAVE TROF MOVES FROM WY INTO THE PLAINS STATES...AND SENDS A FRONT SOUTHWARD INTO SERN CO. THE UPR RIDGE CENTER IS STILL EXPECTED TO BE OVR SRN CA AND WRN AZ. BOTH THE ECMWF AND GFS SHOW THE POTENTIAL FOR JUST SOME ISOLD SHOWERS/TSTMS FOR SAT AFTERNOON AND EVENING SO WL KEEP JUST SOME ISOLD POPS OVR SOME OF THE MTN AREAS. H7 TEMPS ARE FORECAST TO BE JUST SLIGHTLY WARMER ON SAT THAN ON FRI AND THUS TEMPS WL AGAIN BE QUITE WARM ACRS THE FORECAST AREA. ON SUN THE UPR HIGH CENTER SHIFTS TO NR THE FOUR CORNERS REGION...KEEPING THE WEATHER MOSTLY DRY WITH ABOVE AVERAGE HIGH TEMPS. FOR MON AND TUE THE GFS HAS THE UPR HIGH CENTER OVR NM AND THE TX PANHANDLE WHICH KEEPS OUR WX MAINLY DRY AND WARM. THE ECMWF SHIFTS THE UPR HIGH CENTER EASTWARD AND BRINGS MSTR INTO THE AREA AROUND THE BACK SIDE OF THE UPR RIDGE. FOR NOW...WL KEEP MOST OF THE AREA DRY...WITH JUST SOME ISOLD POPS OVR THE MTNS AND WL CONTINUE WITH THE ABOVE AVERAGE HIGH TEMPS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 320 PM MDT TUE JUN 16 2015 WILL CONTINUE TO SEE THE THREAT OF TS THROUGH THIS EVENING...ESPECIALLY AT KCOS AND KPUB THROUGH 06Z. LOCALLY HEAVY RAIN AND SOME SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. DEPENDING ON THE COVERAGE AND INTENSITY OF STORMS...COULD SEE SOME LOCALIZED LOW CIGS THROUGH WED MORNING...SIMILAR TO WHAT OCCURRED TUE MORNING AT KCOS. ANOTHER ROUND OF STORMS IS EXPECTED WED AFTERNOON...AND STORMS COULD BE ON THE STRONG TO SVR SIZE...ESPECIALLY OVER THE PALMER DVD AND ERN CO PLAINS. ROSE && .HYDROLOGY... ISSUED AT 320 PM MDT TUE JUN 16 2015 PER COORDINATION WITH LOCAL EM ACROSS OUR WRN ZONES...WILL KEEP THE FLASH FLOOD WATCH GOING ACROSS LAKE AND CHAFFEE COUNTIES THROUGH THIS EVENING. STREAM FLOWS ARE FALLING ACROSS THIS AREA...BUT COULD STILL SEE SOME LOCAL FLASH FLOOD CONCERNS DEPENDING ON THIS AFTERNOON AND EVENING'S RAINFALL. GIVEN THAT THE HEAVY RAIN THREAT ACROSS THESE ZONES SHOULD BE WINDING DOWN AFTER THIS EVENING...PLAN IS TO ALLOW THESE WATCHES TO RUN THEIR COURSE AND EXPIRE WHEN SCHEDULED. THERE WILL STILL BE A LOCALIZED FLOODING THREAT DEPENDING ON RAINFALL. SNOWMELT WILL ALSO CONTINUE TO KEEP THE ARKANSAS FLOWING QUITE STRONGLY IN THE NEAR TERM. AREAL FLOOD WARNINGS WILL BE REEVALUATED FOLLOWING THIS LATEST ROUND OF STORMS...BUT SHOULD SEE THINGS IMPROVE FROM A RAINFALL/QPF PERSPECTIVE BEGINNING TOMORROW. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ058>063. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE HYDROLOGY...ROSE
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1202 PM MDT TUE JUN 16 2015 COZ058>089-093>099-171815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1202 PM MDT TUE JUN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL...LIGHTNING AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS TODAY AND TONIGHT. A FEW OF THE STORMS EAST OF THE MOUNTAINS MAY BECOME SEVERE...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO 60 MPH. RIVERS AND STREAMS ACROSS SOUTHERN COLORADO CONTINUE TO RUN HIGH FROM HEAVY SNOWMELT. ANY HEAVY RAIN OVER STREAMS SWOLLEN WITH SNOWMELT WILL POSE THE THREAT OF FLASH FLOODING. OF PARTICULAR CONCERN ARE RIVERS AND STREAMS ACROSS LAKE AND CHAFFEE COUNTIES WHERE SNOWMELT RUNOFF IS CURRENTLY RUNNING AT VERY HIGH LEVELS...AND FLOOD PRONE AREAS ALONG THE ARKANSAS RIVER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY WILL SEE AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. PRIMARY THREATS WILL INCLUDE LIGHTNING...LOCALLY HEAVY RAIN AND FLASH FLOODING OVER URBAN AREAS...BURN SCARS AND STREAM SWOLLEN WITH SNOWMELT. FRIDAY THROUGH MONDAY...A PATTERN SHIFT TO WARMER AND DRIER WEATHER IS EXPECTED. THUNDERSTORM ACTIVITY DURING THIS PERIOD WILL BE MUCH MORE SPARSE...AND CONFINED MAINLY TO THE MOUNTAIN AREAS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL INCLUDE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS THE ENTIRE REGION. 44/44
In the hours before
Special weather statement, Jun 16, 7:46 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 746 PM MDT TUE JUN 16 2015 COZ081-084-085-170315- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 746 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHERN EL PASO COUNTIES UNTIL 915 PM MDT... AT 741 PM MDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG THUNDERSTORMS. THE STRONGEST THUNDERSTORM WAS 7 MILES WEST OF ELBERT...OR 26 MILES NORTH OF COLORADO SPRINGS. ADDITIONAL DEVELOPING THUNDERSTORMS WERE 7 MILES NORTH OF FLORISSANT...NEAR PALMER LAKE AND 13 MILES NORTH OF RAMAH. THESE STRONG THUNDERSTORMS WERE MOVING EAST-SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COLORADO SPRINGS...WOODLAND PARK...MONUMENT...AIR FORCE ACADEMY...PALMER LAKE...CALHAN...RAMAH...BLACK FOREST...PEYTON... GLENEAGLE AND FALCON. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3913 10405 3885 10406 3903 10533 3913 10533 TIME...MOT...LOC 0141Z 292DEG 19KT 3919 10466
Special weather statement, Jun 16, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT TUE JUN 16 2015 COZ084-085-170445- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 921 PM MDT TUE JUN 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL 1045 PM MDT... AT 919 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SCHRIEVER AFB...OR 19 MILES EAST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRUCKTON...RUSH...ELLICOTT...SCHRIEVER AFB AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3859 10405 3873 10459 3896 10454 3896 10405 TIME...MOT...LOC 0319Z 295DEG 20KT 3884 10447
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:46 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jun 16, 8:07 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 16, 9:50 PM MDT | Special Weather Statement | PUB | Custer | 85 min |
| Jun 16, 11:25 PM MDT | Special Weather Statement | PUB | Fremont | 95 min |
| Jun 16, 11:48 PM MDT | Special Weather Statement | PUB | El Paso | 87 min |
| Jun 17, 7:26 AM MDT | River Flood Warning | PUB | Pueblo | 19 hr |
| Jun 17, 1:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jun 17, 2:28 PM MDT | Special Weather Statement | PUB | Huerfano | 47 min |
| Jun 17, 2:30 PM MDT | Special Weather Statement | PUB | Rio Grande | 30 min |
| Jun 17, 3:42 PM MDT | Special Weather Statement | PUB | 48 min | |
| Jun 17, 4:40 PM MDT | Special Weather Statement | PUB | Costilla | 50 min |
| Jun 17, 5:43 PM MDT | Special Weather Statement | PUB | Teller | 47 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.